# SDR UPS08M52846

- Difficulty date: May 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT HORIZ STAB BARREL NUT BORE NR1 FOUND CORRODED     EXISTING SLEEVE BUSHING REMOVED IAW EO MD11-5510-19409M. CORROSION AT BORE REMOVED IAW SRM 51-21-01 VII REV 35. BORE REAM TO 1.549" DIA, REMAINING BLEND OUT 0.050" DEEP, BOTTOM SURFACE CLEANED & REMAINING MAT'L THK CHK MIN. 0.290" THICK. BORE FOUND EXCEEDING LIMITS IAW EO.  REPAIRED B/N BO RE NR 01RH WAS ACCOMP IAW EN 1186-08 & IS ACCEPT IAW EO MD11-5510-30008A.
